# SDR CA131003003

- Difficulty date: October 1, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cessna 172N
- Aircraft time: 17,306 hours
- Engine: Lyc O320D2J
- System (JASC): 2730 · Elevator Control System
- Part: Control Cable
- Part number: 0510105391
- Condition: Frayed
- Location: Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) 2 STRANDS BROKEN ON AFT ELEVATOR CABLE AT AFT PULLEY LOCATION.
